# SDR IPXA2020032753603

- Difficulty date: March 13, 2020
- Submitted: March 27, 2020
- Operation: Air carrier
- Aircraft: N251UP
- Make and model: Doug MD-11F
- Aircraft serial: 48744
- Aircraft time: 61,604 hours, 13,563 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Barrier
- Part number: MD1125086103
- Part serial: UP64425
- Condition: Corroded
- Location: Main Cargo Deck
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SVRIDGID CARGO WALL(RCB) HAS CORROSION AT VERT. WALL, FWD. FACE AT INTERFACE ON 2 FLOOR FITTINGS.REMOVED AND REPLACED RIDGID CARGO BARRIER (RCB) IAW ST ENGINEERING AEROSPACE EA # 011-5320-01A8084-IR AND UPS EO # MD11-2520-75976-A. REF: UPS RCD, CONTROL # 419482. (MINOR REPAIR)
